# SDR SWAA2025100113020

- Difficulty date: September 9, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 243,  LT WING.   REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 243, LT WING IAW SRM 51-40-02-0G-0; DWG 115A2781 SHEET: 7 REV - AND DWG 115AA2001 SHEET: 87 REV -.
